# SDR AALA201707319042

- Difficulty date: July 28, 2017
- Submitted: August 1, 2017
- Operation: Air carrier
- Aircraft: N679AN
- Make and model: Boeing 757223
- Aircraft serial: 29589
- Aircraft time: 55,497 hours, 19,623 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Out Of Position
- Location: Zone 800
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED. R3 DOOR ARMED LIGHT DOES NOT ILLUMINATE WITH DOOR ARMED. REINSTALLED R3 DOOR GIRT BAR AND SLIDE COVER IAW AMM 52-11-25. SYSTEM CHECKS NORMAL.
